# SDR SWIA200719296

- Difficulty date: November 29, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,856 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF RBL 10 UPPER FLOOR SUPPORT AND LEFT SIDE OF LBL 10 UPPER FLOOR SUPPORT IS CRACKED, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER CRJ200 SRM 51-42-06 PG 11 PARA 9 AND REO 601R-53-11-1.36 REV A DATED 2007/11/01.
